User Profile
I don't know if you can get anxeity from pain pills or not but for a few months i been takin vocoin for plessure i took 2 a day just to feel good.

and one day i was drivin on the interstate and i felt wierd ( hot day) i felt like i was going to pass out so i pulled over for a sec fist time ever happend.

but this was in may sometime and after that a few months later like in july it was on a weekend that i just took a couple of hits off some weed and freaked out on it like i was going crazy ( bad panic attack) but i was fine after an hour or so i took 2 vocoin that night and i was good.

the next day i was drivin and it hit me at the light bad panic attack again.

so after that day i havn't been normal i just get wierd symtoms like sometimes ill shake worry alot sweat like crazy and i quit the pills cold turkey.

doe's this have anything to do with pills and did i brought on anxeity from it???? am i gettin withdrawals from it now?
Did you find this post helpful?
|

replied September 28th, 2008
I just got on vicoden 2-3 months ago and 2 times after taking them I did get a small panic attack for a little while while at home on the computer. That was right after taking them though. Theirs side affects some people get to. If I go a few days with out them and then take em I get all light headed and some times hot or short of breath which is probably what caused my panic attacks to come one. Another thing I get while on them when they affect me a lot is feeling luke bugs are on my so i keep itching and rubbing my face and legs and stuff and I get clumsy some tiems and breath really slow.
|
Did you find this post helpful?

User Profile
replied September 29th, 2008
Advanced Support Team
this may be a good time to stop.
the recovery rate from opiate addiction is less than 1%.
|
Did you find this post helpful?

replied October 4th, 2008
Vicodin and Stress
Many times the med is just that if for pain Hydrocodone gives a mild euphoric feeling that can mask stress/anxiety. If the anxiety is not managed and there is no Vicodin you may be having unrelated anxiety. Be well.
|
Did you find this post helpful?

replied September 7th, 2011
Panic attacks are normal for vicodin wd. My initial experience with it was when I had my girlfriend take me to the hospital because I thought I was having a heart attack. I was in denial at the time and did not agree that it was the hydro but it was. I recently had some severe anxiety this time around as well.
|
Did you find this post helpful?

User Profile
replied October 24th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
These features are suggestive of anxiety disorder. These are not symptoms of vicodin withdrawal because you have taken it for very short period of time.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?

replied December 1st, 2019
Hello, it could be the beginning of cravings. I know When your body is used to a dose of painkillers (whatever amount that may be) and you stop taking it for a length of time there is periods where you will feel extremely anxious and unable to keep still (withdrawals). Your limbs will constantly feel like they need to be moved and sometimes breathing is abnormal too. There are many ways the body reacts to not having what it is used to do the easiest way to avoid these symptoms is to stop now. It sounds like you don’t have a huge problem being that you just started taking this medicine recently. It is very addictive as I’m sure you have noticed reading this site. There is a lot of good information for you to look over here but always seek council from a licensed physician is you think your feeling abnormal. Better safe than sorry. Best of luck!
|
Did you find this post helpful?
Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Addiction, Recovery , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.